Facebook Pixel
EmpowHER Guest

My period

By Anonymous January 17, 2016 - 2:16pm
Rate This

Hello, i had my period the last sunday of the year (27 dec), when i stopped on thursday (31 dec) i started taking family planning pills on the Saturday (2 jan) then my boyfriend said i should stop. So i stopped taking them on the Wednesday (6 jan) then my period started on Friday (8 jan) and finished on Monday (10 jan) last week. I had sex on Tuesday (11jan) and took the morning after pill the same day and today my period started again. I need help as to what this could be or mean. Im not pregnant though right??

Add a Comment2 Comments

Hi. My name is cheyanne and im 17 years old. My last period was on november 7th and i have not had one since. I have had 2 cases of spotting but have also taken 5 pregnancy tests and were all negative. What could it mean? Anything at this point will be helpful

January 17, 2016 - 11:57pm

Hello and welcome to EmpowHer,
Your symptoms are not related to pregnancy.
When you stopped taking birth control pills it triggers your body to have what seems like a period but it is usually not on your regular schedule.
Emergency contraception also causes bleeding a few days later.
So, technically neither of the vaginal bleeding you experienced was your actual period. It was simply side effects of the hormones in the pills.
There is nothing to worry about. Your period will get back to normal soon.

January 17, 2016 - 10:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!